MathSciNet Relay Station
MathSciNet bibliographic data
MR2279863 68U05 (52B55 68W25)
Clarkson, Kenneth L.; Varadarajan, Kasturi Improved approximation algorithms for geometric set cover. Discrete Comput. Geom. 37 (2007), no. 1, 43–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement